# SDR YENA201703250217

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 67,009 hours, 25,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2586
- Condition: No Test
- Location: Emergency Lights
- Part time: 67,015 hours, 25,111 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, AFT EMERGENCY LIGHT ESPU FAILED A CHECK.  REPLACED THE POWER SUPPLY. CHECKED OK.
